This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I have been on Zoladex since June, 2014, and last review, June, 2016, was my last one on this drug. Prior to ADT my PSA was 65, but since then it has never gone up beyond 3 and in fact for the last nine months it was about 0.01.
However, of late I have noticed that my urine stream has narrowed significantly leading to frequent urination, particularly at night and if I drink a lot of water. I also experience a burning pain at times in the urethra as well.
My next review is five months away, that is, in December, 2016.
What could be the problem and your advice? Thank you in advance.
I'd be very surprised if your symptoms are anything to do with PCa. With your PSA readings, most people would say that the disease has been banished from your life, at least for some years. I suspect a Urinary Tract Infection. If so, five days on an anti-biotic should sort you out. See your GP soonest!